# SDR CA190304007

- Difficulty date: March 1, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR0231T
- Condition: Failed
- Location: Lt Mlg Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF,  THE LT MAIN LANDING GEAR INBOARD TIRE BURST AND THE DEBRIS IMPACTED THE FLAP AND LANDING GEAR DOOR. THE AIRCRAFT LANDED AT DESTINATION AIRPORT.
